# SDR UPS01836985

- Difficulty date: September 21, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5613861119
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 127 FRAME ABOVE PRESSURE WEB IS CORRODED LH OB SIDE APPROX. LBL. 50.     REMOVED, FABRICATED, AND RELACED FITTING I.A.W. DWG. 5613861,AND SRM. 51-1-20D,51-1-21
